Volume 23,Issue 4,2003 Table of Contents

Other Issues:  


Homologies of Infinite Quivers
  HUANG Hua-lin
  2003,23(4):571-578 [Abstract(2101)]  [View PDF]
On Chromatic Polynomials of Complements of All Wheels with Any Missing Consecutive Spokes
  HAO Rong-xia and LIU Yan-pei
  2003,23(4):579-585 [Abstract(2321)]  [View PDF]
On Minus Domination and Signed Domination in Graphs
  XU Bao-gen
  2003,23(4):586-590 [Abstract(2350)]  [View PDF]
Existence of Positive Solutions for a Third-Order Three-Point Boundary Value Problem with Semipositone Nonlinearity
  YAO Qing-liu
  2003,23(4):591-596 [Abstract(1837)]  [View PDF]
The Boundedness and the Stability of Solutions for a Class of Fourth Order Nonlinear Differential Equations
  LIU Jun and WANG Duo
  2003,23(4):597-603 [Abstract(3052)]  [View PDF]
Are the Primitives of Fuzzy (K) Integrable Funcations Differentiable Almost Everywhere
  GONG Zeng-tai and WU Cong-xin
  2003,23(4):604-608 [Abstract(2461)]  [View PDF]
Simultaneous Approximation by Modified Bernstein-Durrmeyer Operators
  DING Chun-mei and XIONG Jing-yi
  2003,23(4):609-614 [Abstract(1724)]  [View PDF]
Homomorphisms between Two Sets of Fuzzy Subsemigroups
  LI Yong-hua and XU Cheng-xian
  2003,23(4):615-622 [Abstract(3721)]  [View PDF]
On the Aleksandrov Problem of Isometric Mapping
  MA Yu-mei and WANG Jian-yon
  2003,23(4):623-630 [Abstract(2365)]  [View PDF]
On a Question of Matveev
  SONG Yan-kui and LI Ru
  2003,23(4):631-634 [Abstract(2262)]  [View PDF]
A Formulation of Poincaré's Intuitive Concept of Linear Continuum
  HSU L.C. and XU Tie-sheng
  2003,23(4):635-643 [Abstract(2754)]  [View PDF]
Elimination in Weyl Algebra and Identities
  WANG Tian-ming,WANG Wei-ping and XU Yu-xia
  2003,23(4):644 [Abstract(1711)]  [View PDF]
Energy Scattering for Nonlinear Davey-Stewartson Equations
  HAO Cheng-chun
  2003,23(4):645-650 [Abstract(1865)]  [View PDF]
Estimation of the Number of Zeros of Abelian Integrals of a Planar Hamiltonian System
  SONG Yan
  2003,23(4):651-657 [Abstract(2406)]  [View PDF]
Some Metric Problems in Non-Euclidean Elliptic Geometries
  ZUO Quan-ru and HUA Dong-ying
  2003,23(4):658-664 [Abstract(2203)]  [View PDF]
An Integral Representation on Bounded Domain in Cn
  XU Zhong-yi
  2003,23(4):665-672 [Abstract(2092)]  [View PDF]
Weakly Repulsive Fix-Points of Meromorphic Functions and Quasinormal Families
  WANG Shu-gui
  2003,23(4):673-678 [Abstract(2119)]  [View PDF]
On the Even Power Mean of the Inversion of Dirichlet L-Functions
  GAO Li
  2003,23(4):679-684 [Abstract(2151)]  [View PDF]
Some Properties on the Relation of GO-space and Cardinal
  MA Li-wen and WANG Shang-zhi
  2003,23(4):685-690 [Abstract(2410)]  [View PDF]
The Dirac Structures and Poisson Reductions on Groupoids
  ZHONG De-shou and HE Long-guang
  2003,23(4):691-703 [Abstract(2148)]  [View PDF]
Approximation by Riesz Means on Spherical Hardy Spaces
  LI Luo-qing
  2003,23(4):704-708 [Abstract(1908)]  [View PDF]
Pointwise Approximation Theorems for Combinations and Derivatives of Szádsz-Mirakjan Operators
  XIE Lin-sen
  2003,23(4):709-714 [Abstract(2260)]  [View PDF]
Classification of Crystallographic Groups in the 3-Dimentional Indefinite Space
  CHENG Xiang-guo
  2003,23(4):715-720 [Abstract(1857)]  [View PDF]
A New Loop Algebra and Its Application to the Levi Hierarchy
  GONG Xin-bo and ZHAO Jing
  2003,23(4):721-727 [Abstract(2101)]  [View PDF]
The Moore-Penrose Inverse of Matrices on Rings
  LIU Xiao-ji,LIU San-yang and WANG Zhi-jian
  2003,23(4):728-730 [Abstract(2636)]  [View PDF]
The Reverse Order Law for (T,S,2)-Inverse of a Triple Matrix Product
  LIU Gui-xiang
  2003,23(4):731-736 [Abstract(2045)]  [View PDF]
On the Chromaticity of Complete t -partite Graphs K(n1,n2…nt)
  ZOU Hui-wen
  2003,23(4):737-742 [Abstract(2618)]  [View PDF]
Random Walks on Directed Graph
  PENG Dai-yuan
  2003,23(4):743-749 [Abstract(2216)]  [View PDF]
Sum of Powers of Integers: An Application of Hua's Numbers
  LUO Jian-jin
  2003,23(4):750-756 [Abstract(2121)]  [View PDF]